inhaler

Has anyone who has been on fostair 200 been affected with any side affects, Throat voice pains anxiety reflux bloating weight gain ect .I know many have been put on to this inhaler and I have to agree it does open airways quick but I have noticed once I take my morning puffs it starts of all these symptoms I have booked to see the resp nurse but am having to wait 4 weeks to get appointment x

11 Replies

oldestnewest
  • May I gently recommend you read the leaflet enclosed, and speak to your local Pharmacist. It will be quicker than waiting a month.

  • I have read the leaflet and spoken to pharmacist ,But wanted to know if anyone else was affected with side affects or just me x

  • I have been taking it for almost one month. My breathing feels back to normal but I'm sure I'm gaining weight and skin is thinner.

  • Yes I have gained wait and have thin skin and bruise quick which I never did before

    I went on fostair x

  • How long ago? Did it cure everything?

  • How long have you been taking Fostair? Are you still on it?

  • I have x

  • Hello bonnie lass, I recently went on Fostair, for about 6 weeks as I was thinking my Symbicort was not as good as it used to be. After the 6 week period, I returned to the Symbicort as I found the Fostair was leaving me a lot more breathless. Do you gargle after taking it as this is a recommendation for most inhalers. Good luck.

  • I do I may ask to try symbicort x

  • Hi

    How nice, bonnie lads. Not so bonnie I'm afraid.

    I do wash my mouth out.

    It has helped my breathing but I am gaining weight?

    What happens if you just stop taking it? Do all the symptoms return?

  • Fostair is a very fine mizt qhich gets further into the lungs than symbocort. I am on fostair 4 puffs night and morning and i dose of symbocort in the morning. I cant associate any of the things you have said with inhalers. I get problems with all the pills i take. Steriod tablets make me gain weight sleeplessness. I hope you find an answer

You may also like...